# SDR DL72W992126

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002917
- Condition: Failed
- Location: Nr 8 Le Slat
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ARRIVING DFW, LOST 'A' SYS HYD.  GEAR CAME DOWN NORMALLY, BUT UPON LANDING ZERO QTY AND INTERMITTENT PRESSURE UNTIL  PUMP SHUT DOWN AT STOP.  REMOVED AND REPLACED NR 8 SLAT ACTUATOR.  REPLACED SYS 'A' FILTERS AND CASE DRAIN FILTERS.  LEAK CKS GOOD.  SERVICED HYD.
